# SDR USAASA04007

- Difficulty date: January 25, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMERGENCY LIGHT ON SEAT 3L WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING TO THE LIGHT ASSEMBLY.  OPERATIONALLY CHECKS OK.  (M)
